# SDR CALA0001291

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shim
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHIMS UNDER STRAPS OF DOOR STOP NUMBER 11 & 12 OF AFT CARGO DOOR CORRODED.  THE SHIMS WERE REMOVED AND REPLACEMENT SHIMS WERE INSTALLED.  THE STRAPS WERE REINSTALLED.  WORK WAS PERFORMED IAW SRM 51-30-1, 51-30-2, AND 51-30-5.
